Alert archive / Florida / Small Craft Advisories in 2015
Small Craft Advisory 43, NWS Melbourne, FL
NWS Melbourne, FL issued this small craft advisory at Dec 3, 2015, 3:41 AM EST. It took effect at Dec 4, 2015, 4:00 AM EST. It was in force for 4 days.
The area
The counties it named.
The facts
- Issued
- Dec 3, 2015, 3:41 AM EST (08:41 UTC)
- In effect from
- Dec 4, 2015, 4:00 AM EST
- Expired
- Dec 8, 2015, 10:00 AM EST
- In force
- 4 days
- Issued by
- NWS Melbourne, FL
The text
As transmitted, in the capitals the NWS used until 2016.
620 WHUS72 KMLB 030841 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 341 AM EST THU DEC 3 2015 AMZ550-552-570-572-040900- /O.NEW.KMLB.SC.Y.0043.151204T0900Z-151206T1500Z/ FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM- FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 20-60 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM- 341 AM EST THU DEC 3 2015 ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM FRIDAY TO 10 AM EST SUNDAY... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 AM FRIDAY TO 10 AM EST SUNDAY. * WINDS AND SEAS...NORTHEAST WINDS 20 TO 25 KNOTS SPREADING OVER THE WATERS BEGINNING EARLY FRIDAY. SEAS BUILDING TO 6 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ555-575-040900- /O.NEW.KMLB.SC.Y.0043.151204T1500Z-151206T1500Z/ SEBASTIAN INLET TO JUPITER INLET 0-20 NM- SEBASTIAN INLET TO JUPITER INLET 20-60 NM- 341 AM EST THU DEC 3 2015 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM FRIDAY TO 10 AM EST SUNDAY... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 AM FRIDAY TO 10 AM EST SUNDAY. * WINDS AND SEAS...NORTHEAST WINDS 20 TO 25 KNOTS SPREADING OVER THE WATERS FRIDAY AFTERNOON. SEAS BUILDING TO 6 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
8 follow-up statements
696 WHUS72 KMLB 041022 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 522 AM EST FRI DEC 4 2015 AMZ550-552-555-570-572-575-050430- /O.EXT.KMLB.SC.Y.0043.000000T0000Z-151207T0900Z/ FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM- SEBASTIAN INLET TO JUPITER INLET 0-20 NM-FLAGLER BEACH TO VOLUSIA- BREVARD COUNTY LINE 20-60 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM- SEBASTIAN INLET TO JUPITER INLET 20-60 NM- 522 AM EST FRI DEC 4 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EST MONDAY... * WINDS AND SEAS...NORTHEAST WINDS 20 TO 25 KNOTS SPREADING OVER THE WATERS TODAY AND PERSISTING THROUGH THE WEEKEND. SEAS BUILDING TO 6 TO 8 FEET THROUGH LATE FRIDAY AFTERNOON...THEN PEAKING AT 7-10 FEET NEARSHORE AND 11 TO 13 FEET OFFSHORE BY LATE SATURDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
683 WHUS72 KMLB 042023 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 323 PM EST FRI DEC 4 2015 AMZ550-552-555-570-572-575-050930- /O.CON.KMLB.SC.Y.0043.000000T0000Z-151207T0900Z/ FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM- SEBASTIAN INLET TO JUPITER INLET 0-20 NM-FLAGLER BEACH TO VOLUSIA- BREVARD COUNTY LINE 20-60 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM- SEBASTIAN INLET TO JUPITER INLET 20-60 NM- 323 PM EST FRI DEC 4 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST MONDAY... * WINDS AND SEAS...NORTHEAST WINDS 20 TO 25 KNOTS WILL PERSIST THROUGH THE WEEKEND. SEAS BUILDING TO 7-9 FEET NEARSHORE AND 10 TO 12 FEET OFFSHORE BY LATE SATURDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
640 WHUS72 KMLB 050940 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 440 AM EST SAT DEC 5 2015 AMZ550-552-555-570-572-575-060930- /O.CON.KMLB.SC.Y.0043.000000T0000Z-151207T0900Z/ FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM- SEBASTIAN INLET TO JUPITER INLET 0-20 NM-FLAGLER BEACH TO VOLUSIA- BREVARD COUNTY LINE 20-60 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM- SEBASTIAN INLET TO JUPITER INLET 20-60 NM- 440 AM EST SAT DEC 5 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST MONDAY... * WINDS AND SEAS...NORTHEAST WINDS 20 TO 25 KNOTS WILL PERSIST THROUGH THE WEEKEND. SEAS BUILDING TO 7-9 FEET NEARSHORE AND 10 TO 12 FEET OFFSHORE BY LATE SATURDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
163 WHUS72 KMLB 060939 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 439 AM EST SUN DEC 6 2015 AMZ550-552-555-570-572-575-070900- /O.CON.KMLB.SC.Y.0043.000000T0000Z-151207T0900Z/ FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM- SEBASTIAN INLET TO JUPITER INLET 0-20 NM-FLAGLER BEACH TO VOLUSIA- BREVARD COUNTY LINE 20-60 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM- SEBASTIAN INLET TO JUPITER INLET 20-60 NM- 439 AM EST SUN DEC 6 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST MONDAY... * WINDS AND SEAS...NORTHEAST WINDS 20 TO 25 KNOTS WILL PERSIST THROUGH THE WEEKEND. SEAS 7-9 FEET NEARSHORE AND 8 TO 10 FEET OFFSHORE...UP TO 12 FEET IN THE GULF STREAM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
955 WHUS72 KMLB 062019 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 319 PM EST SUN DEC 6 2015 AMZ550-552-555-570-572-575-070930- /O.EXT.KMLB.SC.Y.0043.000000T0000Z-151208T0900Z/ FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM- SEBASTIAN INLET TO JUPITER INLET 0-20 NM-FLAGLER BEACH TO VOLUSIA- BREVARD COUNTY LINE 20-60 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM- SEBASTIAN INLET TO JUPITER INLET 20-60 NM- 319 PM EST SUN DEC 6 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EST TUESDAY... * WINDS AND SEAS...NORTHEAST WINDS HAVE DECREASED AROUND 15 KNOTS EXCEPT ALONG THE VOLUSIA COAST WHERE NORTH WINDS ARE AROUND 20 KNOTS. BUT SEAS REMAIN AROUND 7 FEET AND A LITTLE HIGHER IN THE THE GULF STREAM. ON MONDAY AFTERNOON AND NIGHT...NORTH WINDS AROUND 20 KNOTS ARE FORECAST TO OVERSPREAD MOST OF THE WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
222 WHUS72 KMLB 070851 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 351 AM EST MON DEC 7 2015 AMZ550-552-555-570-572-575-080900- /O.CON.KMLB.SC.Y.0043.000000T0000Z-151208T0900Z/ FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM- SEBASTIAN INLET TO JUPITER INLET 0-20 NM-FLAGLER BEACH TO VOLUSIA- BREVARD COUNTY LINE 20-60 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM- SEBASTIAN INLET TO JUPITER INLET 20-60 NM- 351 AM EST MON DEC 7 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM TUESDAY... * WINDS AND SEAS...NORTHERLY WINDS WHICH HAVE DECREASED TO 10 TO 15 KNOTS WILL ONCE AGAIN INCREASE TO AROUND 20 KNOTS FROM THIS AFTERNOON INTO EARLY TUESDAY MORNING. SEAS WILL REMAIN BETWEEN 6 AND 8 FEET...AND A LITTLE HIGHER IN THE THE GULF STREAM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ CRISTALDI
023 WHUS72 KMLB 072014 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 314 PM EST MON DEC 7 2015 AMZ570-572-575-080930- /O.EXT.KMLB.SC.Y.0043.000000T0000Z-151208T1500Z/ FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 20-60 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM- SEBASTIAN INLET TO JUPITER INLET 20-60 NM- 314 PM EST MON DEC 7 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EST TUESDAY... * WINDS AND SEAS...NORTHERLY WINDS AROUND 20 KNOTS WILL PRODUCE SEAS BETWEEN 7 AND 8 FEET TONIGHT. WINDS WILL DECREASE TO 15 KNOTS EARLY TUESDAY BUT SEAS IN THE GULF STREAM WILL BE SLOW TO SUBSIDE BELOW 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ550-552-555-080900- /O.CON.KMLB.SC.Y.0043.000000T0000Z-151208T0900Z/ FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM- SEBASTIAN INLET TO JUPITER INLET 0-20 NM- 314 PM EST MON DEC 7 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST TUESDAY... * WINDS AND SEAS...NORTHERLY WINDS AROUND 20 KNOTS WILL PRODUCE SEAS BETWEEN 6 AND 7 FEET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
966 WHUS72 KMLB 080909 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 409 AM EST TUE DEC 8 2015 AMZ550-552-555-081015- /O.EXP.KMLB.SC.Y.0043.000000T0000Z-151208T0900Z/ FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM- SEBASTIAN INLET TO JUPITER INLET 0-20 NM- 409 AM EST TUE DEC 8 2015 ...SMALL CRAFT ADVISORY HAS EXPIRED... OPERATORS OF SMALL CRAFT SHOULD STILL EXERCISE CAUTION NEAR SHORE AS WINDS UP TO 15 KNOTS WILL COMBINE WITH A LONG PERIOD SWELL TO PRODUCE COMBINED SEAS UP TO 6 FEET. $$ AMZ570-572-575-081500- /O.CON.KMLB.SC.Y.0043.000000T0000Z-151208T1500Z/ FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 20-60 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM- SEBASTIAN INLET TO JUPITER INLET 20-60 NM- 409 AM EST TUE DEC 8 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING... * WINDS AND SEAS...NORTHERLY WINDS OF UP TO 20 KNOTS WILL PRODUCE SEAS BETWEEN 6 AND 7 FEET AND A LITTLE HIGHER IN THE GULF STREAM THIS MORNING...BEFORE SUBSIDING THROUGH THE AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this small craft advisory went out at Dec 2, 8:20 PM EST, 7 hours 21 minutes earlier.
Area forecast discussion, Dec 2, 8:20 PM EST, 7 hours 21 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MELBOURNE FL 820 PM EST WED DEC 2 2015 .DISCUSSION... ...FRONT WILL MOVE THROUGH THE AREA LATER TONIGHT BRINGING HIGHER RAIN CHANCES SOUTH OF THE CAPE TONIGHT INTO THURSDAY... A COLD FRONT WAS MOVING OVER NORTH FLORIDA AND THE FLORIDA BIG BEND REGIONS PER LATEST RUC SURFACE ANALYSIS AND BUOY REPORTS. MAIN AREAS OF STORMS WERE AHEAD OF THE FRONT OVER EAST CENTRAL FLORIDA AND THE COASTAL WATERS. BEHIND THE FRONT SCATTERED SHOWERS WITH LOW CLOUDS OVER THE EASTERN GULF AND NORTH FLORIDA. BASED ON RADAR TRENDS THE STORMS ON THE MAINLAND SHOULD BE EXITING BREVARD TO MARTIN COUNTIES AROUND MIDNIGHT AND IMPACT THE COASTAL WATERS THE REST OF THE NIGHT. HIGH PRESSURE OVER THE SOUTHERN PLAINS(TEXAS) WILL BUILD ACROSS THE SOUTHEAST U.S. THE GULF OF MEXICO AND FLORIDA. THE SURFACE FLOW AND 500MB FLOW BECOME PARALLEL WHICH WOULD SUGGEST THAT THE FRONT SLOWS ITS OVERNIGHT SOUTHWARD PUSH DOWN THE PENINSULA AND EVENTUALLY STALLS/BECOME STATIONARY OVER SOUTH FLORIDA THURSDAY MORNING. MID LEVEL VORTICITY NOT VERY STRONG BUT THE BACK RIGHT QUADRANT OF THE 250MB JET MOVING OVER CENTRAL FLORIDA SHOULD KEEP SLIGHT CHANCE OF SHOWERS FOR MOST OF EAST CENTRAL FLORIDA. SLIGHTLY HIGHER POP OVER THE SOUTHERN COUNTIES OKEECHOBEE SOUTH OSCEOLA INDIAN RIVER TO MARTIN COUNTY AND THE COASTAL WATERS WHERE THE ATMOSPHERE IS MORE UNSTABLE. CURRENT ZONES FORECAST DEPICTS THIS SCENARIO WELL WITH HIGHER POP OVER THE PREVIOUSLY MENTIONED COUNTIES AND A SLIGHT CHANCE OF PRECIP NORTH AND CENTRAL FLORIDA AFTER MIDNIGHT. UPDATE TO REMOVE PRE FIRST PERIOD WORDING. .AVIATION...MVFR TEMPO IFR THROUGH AROUND 09Z WHEN THE FRONT IS OVER SOUTHERN FLORIDA. IFR 09Z-16Z AS NORTHWEST THEN NORTH WINDS ASSOCIATED WITH SHALLOW HIGH PRESSURE UNDER CUTS WARNER MORE MOIST AIR IN THE 925MB-700MB/3000FT-10000FT LAYER ABOVE IT. EXPECT PREVAILING MVFR/CLOUDS AFTER 16Z ESPECIALLY SOUTHERN TERMINALS AND ROUTES DUE TO PROXIMITY TO STALLED BOUNDARY OVER SOUTHERN FLORIDA. .MARINE...SOUTHWEST WINDS BECOME WEST THEN NORTHWEST LESS THAN 15 KNOTS AFTER MIDNIGHT BEHIND A FRONTAL BOUNDARY MOVING SOUTH OVER THE COASTAL WATERS. PREVIOUS AFD ISSUED 232 PM EST WED DEC 2 2015 CURRENTLY...HIGHER COVERAGE OF SHOWERS ACROSS MARTIN AND ST LUCIE COUNTIES WITH DEEPER MOISTURE WORKING NORTHWARD IN THE LOW LVL SSW FLOW DURING THE EARLY AFTERNOON. ADDITIONAL ISOLATED TO SCATTERED SHOWERS WILL DEVELOP ACROSS THE INTERIOR AND PUSH TOWARD THE EAST COAST INTO EARLY EVENING. LAST VERY WARM DAY FOR AWHILE WITH MELBOURNE AIRPORT HAVING TIED THE RECORD HIGH FOR TODAYS DATE AT 85 DEGREES. TONIGHT...THE COLD FRONT IS FORECAST TO MOVE THROUGH EAST CENTRAL FLORIDA OVERNIGHT WITH WINDS BECOMING NORTHERLY BY THU MORNING. SCATTERED EARLY EVENING CONVECTION WILL PUSH INTO THE ATLANTIC AND THEN WILL KEEP A SLIGHT CHANCE FOR A PREFRONTAL SHOWER PAST LATE EVENING ACROSS THE AREA. EXPECT SKIES TO BECOME MOSTLY CLOUDY WITH LOWS IN THE 60S AS THE FRONT APPROACHES. THU....THE SFC BOUNDARY IS FORECAST TO STALL ACROSS S FL ON THU WITH LOW LVL FLOW VEERING QUICKLY TO THE NORTH AND THE NE LATE IN THE DAY. LOW LVL UPGLIDE EXPECTED ACROSS THE SRN COUNTIES OVER THE SHALLOW FRONT WITH AREAS OF SHOWERS AND SLIGHT CHANCE FOR THUNDER ACROSS MARTIN COUNTY. MID LVL SW FLOW IN THE H7-H5 WILL OVERRIDE THE COOLER LOW LVL AIRMASS AND PRODUCE THE HIGHEST COVERAGE OF PRECIP ACROSS OKEECHOBEE COUNTY AND THE TREASURE COAST WHERE LIKELY RAIN CHANCES ARE EXPECTED. A SHARP CUT OFF TO PRECIP CHANCES IS EXPECTED ACROSS NRN AREAS AND WILL ONLY HAVE 20-30 PCT CHANCES FROM ORLANDO TO TITUSVILLE. HIGHS WILL BE MUCH COOLER WITH MAINLY CLOUDY SKIES AND NORTH WINDS WITH TEMPERATURES REACHING THE LOWER 70S NORTH TO MID TO UPPER 70S FAR SRN AREAS. THU NIGHT...THE OLD FRONTAL BOUNDARY WILL LIE ACROSS THE SOUTHERN PENINSULA BUT PLENTY OF LOW-LEVEL CONVERGENCE AND DEEP LAYER MOISTURE WILL REMAIN FOR SHOWERY PRECIPITATION. PRECIPITABLE WATER VALUES ARE FORECAST NEAR 2.00 INCHES AROUND LAKE OKEECHOBEE FALLING BACK TO 1.50 INCHES ALONG THE I-4 CORRIDOR. WILL KEEP POPS AROUND 40 PERCENT ALONG THE I-4 CORRIDOR TAPERING BACK TO 20 PERCENT ACROSS FAR NORTHERN LAKE/VOLUSIA COUNTIES. POPS INCREASE SOUTHWARD ALL THE WAY UP TO 80 PERCENT OVER MARTIN COUNTY. WILL ALSO KEEP AN ISOLATED THUNDER THREAT IN ALONG THE TREASURE COAST AND OKEECHOBEE COUNTY WHERE A BIT MORE INSTABILITY WILL EXIST. CELL MOTION WILL BE OUT OF THE WEST OR SOUTHWEST. RIGHT-REAR QUAD UPPER JET INFLUENCE WILL ALSO KEEP DIFFLUENCE ALOFT IN PLACE AS WELL AS THE OCCASIONAL MID-LEVEL IMPULSE TRAVERSING THE AREA OVERHEAD. FAIRLY STRONG SURFACE HIGH PRESSURE WILL EXPAND INTO THE OHIO/TENNESSEE/MISSISSIPPI VALLEYS OVERNIGHT. N/NNE SURFACE WINDS WILL REMAIN ELEVATED ACROSS EAST CENTRAL FL. LOWS GENERALLY IN THE 60S...EXCEPT UPPER 50S ALONG/NORTH OF I-4. FRI-FRI NIGHT...STRONG SURFACE HIGH PRESSURE WILL WORK TOWARDS THE MID ATLC COAST OVER THIS TIME PROVIDING A TIGHT PRESSURE GRADIENT OVER ECFL BETWEEN IT AND THE OLD FRONTAL BOUNDARY NOW OVER THE FLORIDA STRAITS. NORTHEAST WINDS WILL BE 15 TO 20 MPH AND FREQUENTLY GUSTY LIKELY PROMPTING A LAKE WIND ADVISORY FOR THIS DAY AREAWIDE. CONSIDERABLE TO MOSTLY CLOUDY SKIES WILL CONTINUE WITH ABOVE SEASONAL PRECIPITATION CHANCES (ESPECIALLY SOUTHWARD). WILL NOT RULE OUT SOME ISOLATED THUNDER...MAINLY SOUTHWARD FROM MELBOURNE. POPS DURING THE DAY ON FRI WILL RANGE FROM 40 PERCENT NORTH TO 80 PERCENT TOWARD LAKE OKEECHOBEE/TREASURE COAST. LOWER POPS CURRENTLY FORECAST OVERALL FOR FRI NIGHT WITH HIGHEST CHANCES NEAR THE SPACE/TREASURE COASTS AT 50 TO 60 PERCENT. AGAIN PIECES OF MID-LEVEL ENERGY AND JET STREAM INFLUENCE ALOFT WILL AID IN ABOVE SEASONAL CHANCES FOR RAINFALL...ESPECIALLY SOUTHWARD ACROSS ECFL. AFTERNOON HIGHS GENERALLY IN THE 70S WITH OVERNIGHT LOWS PRIMARILY IN THE 60S. ...PREVIOUS EXTENDED FORECAST DISCUSSION... SAT-WED...ECMWF/GFS ARE IN REASONABLE AGREEMENT WITH THE MAJOR WX FEATURES INTO EARLY NEXT WEEK. ONE NOTABLE DIFFERENCE: BTWN 12Z MON AND 12Z TUES...ECMWF DVLPS A FULL BLOWN ATLC STORM SYSTEM OUT OF A BROAD COASTAL TROF OFF THE SE COAST BTWN 12Z MON AND 12Z TUE...GFS MISSES THIS ALTOGETHER. REGARDLESS OF WHICH SOLUTION EVOLVES IMPACT FOR CENTRAL FL WOULD BE LIMITED OTHER THAN TO HASTEN THE ANTICIPATED PASSAGE OF THE NEXT COLD FRONT LATE IN THE FCST PD. DEEP/BRISK ONSHORE FLOW WILL CONTINUE INTO EARLY NEXT WEEK AS THE STRONG POST FRONTAL RIDGE PUSHES OFF THE MID ATLC/NEW ENGLAND COAST. FRONTAL BOUNDARY WILL GRADUALLY WASH OUT SOMEWHERE BTWN I-4 AND LAKE OKEECHOBEE...LEAVING ITS REMNANT MOISTURE BAND TO MEANDER ACRS THE CENTRAL PENINSULA. H100-H70 MEAN RH VALUES BTWN 70-90PCT WILL REQUIRE POPS TO REMAIN IN THE FCST THRU THE PD. MILD ONSHORE FLOW WILL KEEP TEMPS ABV AVG. MAXES IN THE M/U70S ALONG THE COAST... U70S/L80S INTERIOR. MIN TEMPS M60S/L70S ALONG THE COAST...L/M60S INTERIOR. && .AVIATION... ISOLD-SCAT SHRA MAINLY EAST OF KSFB-KISM LINE INTO LATE AFTERNOON AND EARLY EVENING BEFORE MOST OF THE CONVECTION PUSHES EAST OVER THE ATLC AHEAD OF THE FRONT. THE FRONT MOVING THROUGH THE AREA LATE TONIGHT AND THU MORNING WILL BRING LOWERING CIGS TO THE MVFR CAT BUT DO NOT EXPECT MUCH FOG WITH INCREASING NORTHERLY FLOW TOWARD DAYBREAK. && .MARINE... FRONT MOVING THROUGH THE WATERS LATE TONIGHT AND THU MORNING WITH NORTHERLY WINDS INCREASING TO 14-18 KNOTS BEHIND THE FRONT INTO THU AFTN. EXPECT SEAS TO BUILD TO 5-6 FT OFFSHORE BY THU AFTN NORTH OF SEBASTIAN INLET. THU NIGHT...THE PREVIOUS FRONTAL BOUNDARY WILL LIE ACROSS THE SOUTHERN PENINSULA. NNE/NE WINDS WILL INCREASE TO 15/15-20 KTS OVER THE OPEN ATLC. SEAS WILL BUILD TO 4-5 FT NEAR SHORE AND 5-6 FT GULF STREAM/OFFSHORE LIKELY PROMPTING CAUTIONARY STATEMENTS OVERNIGHT. SHOWERY PRECIPITATION WILL BE ABOVE AVERAGE WITH ISOLATED LIGHTNING POSSIBLE SOUTH OF SEBASTIAN INLET. FRI-MON...A STRONGER WIND SURGE WILL MOVE DOWN THE PENINSULA DURING THE DAY ON FRI WITH GUSTY NNE/NE WINDS INCREASING TO 20-25 KTS OVER THE OPEN ATLC. SEAS WILL STEADILY BUILD FROM NORTH TO SOUTH 4 TO 6 FT NEAR SHORE AND 5-7 FT OFFSHORE...POTENTIALLY TO 8 FT FRI NIGHT OFFSHORE. WINDS/SEAS REMAIN VERY HAZARDOUS THROUGH THE WEEKEND. SMALL CRAFT ADVISORIES WILL BE NECESSARY FOR ALL MARINE LEGS INTO MON AS SEAS BUILD 6-9 FT NEAR SHORE AND 8-12 FT GULF STREAM/OFFSHORE. WINDS WILL BE 25+ KNOTS SUSTAINED (FRI NIGHT-EARLY SUN) OVER MUCH OF THE AREA. GUSTS TO GALE FORCE POSSIBLY AS EARLY AS FRI AFTERNOON WELL OFFSHORE CONTINUING THRU SUN AWAY FROM THE COAST. AT SOME POINT A GALE WATCH/WARNING MAY HAVE TO BE ENTERTAINED (SAT/SAT NIGHT). OFFSHORE MOVING PRECIPITATION WILL CONTINUE FOR MUCH OF THE PERIOD...HIGHEST CHANCES SOUTH OF THE CAPE. ISOLATED LIGHTNING POSSIBLE SOUTH OF MELBOURNE. && .PRELIMINARY POINT TEMPS/POPS... DAB 64 69 61 73 / 30 10 30 40 MCO 65 73 62 74 / 30 20 40 50 MLB 68 73 66 76 / 50 40 60 70 VRB 67 75 66 75 / 50 50 70 70 LEE 64 71 58 74 / 20 10 30 40 SFB 65 71 60 72 / 30 20 40 40 ORL 65 72 62 74 / 30 20 40 50 FPR 68 77 66 77 / 50 60 70 80 && .MLB WATCHES/WARNINGS/ADVISORIES... FL...NONE. AM...NONE. && IMPACT WX/RADAR...LASCODY UPDATES/AVIATION...WIMMER
Hazardous weather outlook, Dec 2, 9:53 AM EST, 17 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MELBOURNE FL 953 AM EST WED DEC 2 2015 AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141- 144-147-022300- FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM- VOLUSIA-BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM-SEBASTIAN INLET TO JUPITER INLET 0-20 NM-FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 20-60 NM-VOLUSIA-BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM-SEBASTIAN INLET TO JUPITER INLET 20-60 NM-INLAND VOLUSIA COUNTY-NORTHERN LAKE COUNTY-ORANGE-SEMINOLE-SOUTHERN BREVARD COUNTY- OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA COUNTY-SOUTHERN LAKE COUNTY-NORTHERN BREVARD COUNTY- 953 AM EST WED DEC 2 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...THIS AFTERNOON AND TONIGHT. .THUNDERSTORM IMPACT... MOISTURE AND INSTABILITY MAY BE ENOUGH TO PRODUCE AN ISOLATED THREAT FOR LIGHTNING STORMS THIS AFTERNOON AND EARLY EVENING ACROSS THE TREASURE COAST...SOUTHEAST OKEECHOBEE COUNTY AND THE ADJACENT ATLANTIC NEAR SHORE WATERS FROM NEAR FORT PIERCE INLET THROUGH JUPITER INLET. MOVEMENT WILL BE TOWARD THE NORTHEAST AT 15 TO 20 MPH. THREATS INCLUDE HEAVY DOWNPOURS...OCCASIONAL LIGHTNING AND GUSTY WINDS TO AROUND 30 MPH. .RIP CURRENT IMPACT... LINGERING LONG PERIOD SWELLS WILL PRODUCE A MODERATE RISK OF RIP CURRENTS AT THE BEACHES TODAY. THE THREAT WILL BE GREATEST DURING THE OUTGOING TIDE FROM MID AFTERNOON THROUGH EARLY THIS EVENING. ALWAYS SWIM NEAR A LIFEGUARD AND NEVER SWIM ALONE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. A COLD FRONT WILL CROSS THE AREA LATE TONIGHT AND THEN STALL SOUTH OF THE REGION INTO LATE WEEK...LEADING TO INCREASING RAIN CHANCES ACROSS THE REGION AND A SLIGHT CHANCE FOR THUNDERSTORMS OVER SOUTHERN PORTIONS OF EAST CENTRAL FLORIDA. BOATING CONDITIONS ARE EXPECTED TO DETERIORATE LATE IN THE WEEK...LIKELY BECOMING HAZARDOUS INTO THE WEEKEND AS WINDS INCREASE BEHIND THE FRONT AND BECOME ONSHORE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY. SEDLOCK/PENDERGRAST
The office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 3, 7:08 AM EST | Dense Fog Advisory | MLB | Okeechobee | 112 min |
Nearby
Small Craft Advisories in Florida, 2015Every small craft advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.